Parameter estimated standardized U-statistics by absolutely regular sequences

Hiroshi Takahashi, Ken Ichi Yoshihara

Research output: Contribution to journalArticlepeer-review

Abstract

Extending the results of Gombay and Horvath (1998), we obtain a limit theorem for the maximum of standardized degenerate U-statistics defined by some absolutely regular sequences.

Original languageEnglish
Pages (from-to)217-230
Number of pages14
JournalDynamics of Continuous, Discrete and Impulsive Systems Series A: Mathematical Analysis
Volume23
Issue number3
Publication statusPublished - 2016 Jan 1
Externally publishedYes

Keywords

  • Absolutely regular sequence
  • Standardized U-statistics
  • U-statistics
  • Weak convergence
  • Weakly dependent random variable

ASJC Scopus subject areas

  • Analysis
  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Parameter estimated standardized U-statistics by absolutely regular sequences'. Together they form a unique fingerprint.

Cite this